Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 23, 2018, 4:01 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2018, 4:01 PM MDT (22:01 UTC)
- Expired
- May 23, 2018, 9:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 150 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 5:15 PM MDT | FLASH FLOOD | 6 N Dilia, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3139 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326
WGUS55 KABQ 232201
FFWABQ
NMC019-047-240100-
/O.NEW.KABQ.FF.W.0005.180523T2201Z-180524T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
401 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
* Until 700 PM MDT.
* At 358 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly. This
includes Tecolote Creek and Canada Ancha. Rapid rises in some
portions of the Pecos River are possible as well.
* Some locations that will experience flooding include...
Anton Chico and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately. Take
immediate precautions to protect life and property.
&&
LAT...LON 3531 10504 3518 10512 3520 10523 3524 10523
3525 10528 3536 10530
$$
543 follow-up statements
076
WGUS75 KABQ 232329
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
529 PM MDT WED MAY 23 2018
NMC019-047-240100-
/O.CON.KABQ.FF.W.0005.000000T0000Z-180524T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel-Guadalupe-
529 PM MDT WED MAY 23 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
At 523 PM MDT, Doppler radar indicated heavy rain across the warned
area. Up to three to five inches of rain have already fallen. Flash
flooding is already occurring. Spotters have reported that Highway
84 is closed approximately 6 miles north of Dilia due to flash
flooding.
Flooding is expected in Tecolote Creek, Leguino Arroyo, and Spring
Creek. While flooding is not expected on the Pecos River, rapid
rises are possible.
Some locations that will experience flooding include...
Anton Chico and Tecolotito. This includes US 84 between milepost 81
and 89, as well as NM Highways 386 and 451.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately. Take
immediate precautions to protect life and property.
&&
LAT...LON 3531 10504 3518 10512 3520 10523 3524 10523
3525 10528 3536 10530
$$
54586
WGUS55 KABQ 240045
FFWABQ
NMC019-047-240400-
/O.EXT.KABQ.FF.W.0005.000000T0000Z-180524T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
645 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
* Until 1000 PM MDT.
* At 638 PM MDT, Doppler radar indicated heavy rain across the
warned area. Radar estimates that 3 to 6 inches of rain have
fallen. Flash flooding is already occurring. Areas impacted
include US 84, Tecolote Creek, Leguino Arroyo, and Spring Creek.
While flooding is not expected on the Pecos River, rapid rises are
possible.
* Some locations that will experience flooding include...
Anton Chico and Tecolotito. This includes US 84 between milepost
81 and 89, as well as NM Highways 386 and 451.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Do not enter or cross flowing water or water of unknown depth.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately. Take
immediate precautions to protect life and property.
&&
LAT...LON 3531 10504 3518 10512 3520 10523 3524 10523
3525 10528 3536 10530
$$
54510
WGUS75 KABQ 240300
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
900 PM MDT WED MAY 23 2018
NMC019-047-240310-
/O.CAN.KABQ.FF.W.0005.000000T0000Z-180524T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel-Guadalupe-
900 PM MDT WED MAY 23 2018
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES IS CANCELLED...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3531 10504 3518 10512 3520 10523 3524 10523
3525 10528 3536 10530
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:21 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 23, 2:21 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 221 PM MDT Wed May 23 2018 .SYNOPSIS... Another round of afternoon thunderstorm activity has begun across eastern New Mexico today with several storms becoming severe producing large hail. A few storms could become tornadic across the southeast. Storm activity will gradually move east into Texas this evening. Thursday will see lesser thunderstorm activity with the main focus starting over the Sacramento Mountains moving over southeastern NM. Drier air and warmer temperatures move in across the state Friday and through the weekend. && .DISCUSSION... Today's crop of afternoon t-storm activity has begun to fire off the eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc Gulf moisture remaining, allowing for plenty of MLCAPE upwards of 3000 J/kg. The one limiting factor will be the bulk shear only reaching up to about 30 kts, while still strong enough to allow for severe, storms today will once again likely be pulsy. Directional shear will be such to allow for the potential of an isolated tornado or two in the strongest cells across the southeast. The HRRR has continued to show the strongest cells remaining over the eastern third of the state, moving into Texas sunset. Areas that have already received good rainfall amounts in the previous days will be at risk for localized flash flooding from strong downpours. SW flow will will weaken Thursday with ridging starting to build over southern NM. Enough Gulf moisture will still linger over the far SE to allow for a few more storms firing off the Sacramento Mtns and Chaves County. The rest of the state will continue to see drier air moving in with warmer temperatures. All areas will see PoPs fall to nil Friday with well above normal temperatures. Temperatures continue to rise Saturday before falling across the west Sunday as a large upper low moves into the Great Basin. SW flow will strengthen across the east Sunday increasing the risk of critical fire weather. Temperatures trend back up across the west, while remaining well above normal across the east early next week. Increased chances for precipitation may return by mid next week as another trough looks to move across the central Rocky Mtns. 24 && .FIRE WEATHER... ...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO THE WEEKEND... Very dry air has spread farther east today into the Rio Grande Valley. Marginal critical conditions are expected for parts of central and western NM through the remainder of today. Deeper moisture remains in place across eastern NM where the threat of strong storms with locally heavy rainfall continues. Recoveries overnight will be fair across central and western NM and very good to excellent across the east with more low clouds. A ridge of high pressure will build northward into NM Thursday and Friday with above normal temperatures and lighter winds. The focus for isolated storms will continue over eastern NM Thursday then mainly over far southeastern NM Friday. The west will remain very dry with single digit min humidities and poor recoveries. Haines values of 6 will be common with super Haines for parts of the Rio Grande Valley and western NM both days. The upper ridge will break down quickly Saturday and lead to more widespread strong southwest winds across NM. Critical fire weather conditions Saturday will be followed by poor overnight recoveries, then another round of critical fire weather Sunday for central and eastern NM. Critical conditions may occur through Monday as an upper wave ejects slowly northeastward across Colorado. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM are slowly clearing as mixing begins and convection starts firing along the east slopes of the central mt chain. SHRA/TSRA will move northeast around 20 kt as they progress into the eastern plains. TSRA may become strong to locally severe with large hail, high winds, torrential rainfall, and frequent cloud to ground lightning strikes. The greatest potential for severe will stretch from near KTCC to KROW eastward. Low clouds will redevelop again tonight along and east of the central mt chain in the wake of the storm activity. Confidence however is not as high on coverage of clouds and potential IFR impacts. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 87 48 89 / 0 0 0 0 Dulce........................... 41 81 41 84 / 5 0 0 0 Cuba............................ 46 80 47 84 / 0 0 0 0 Gallup.......................... 38 86 40 87 / 0 0 0 0 El Morro........................ 39 81 41 83 / 0 0 5 0 Grants.......................... 40 84 42 86 / 0 0 5 0 Quemado......................... 43 82 44 84 / 0 0 5 0 Glenwood........................ 51 90 53 92 / 0 0 5 0 Chama........................... 35 74 36 78 / 5 0 5 0 Los Alamos...................... 53 79 54 83 / 5 0 5 0 Pecos........................... 51 78 52 81 / 10 5 5 5 Cerro/Questa.................... 42 76 42 80 / 5 5 5 0 Red River....................... 39 67 38 69 / 10 5 5 0 Angel Fire...................... 30 71 30 74 / 20 5 5 5 Taos............................ 40 80 41 84 / 5 0 5 0 Mora............................ 43 78 44 80 / 20 5 5 5 Espanola........................ 50 85 50 89 / 5 0 5 0 Santa Fe........................ 52 79 53 83 / 5 5 5 0 Santa Fe Airport................ 48 83 50 86 / 5 0 5 0 Albuquerque Foothills........... 54 87 55 90 / 0 5 5 5 Albuquerque Heights............. 58 89 58 90 / 0 5 5 0 Albuquerque Valley.............. 53 90 54 92 / 0 0 5 0 Albuquerque West Mesa........... 55 88 56 91 / 0 0 5 0 Los Lunas....................... 48 90 49 92 / 0 0 5 0 Rio Rancho...................... 55 88 56 91 / 0 0 5 0 Socorro......................... 56 92 58 94 / 0 5 5 0 Sandia Park/Cedar Crest......... 51 81 52 82 / 0 5 5 5 Tijeras......................... 50 83 51 86 / 0 5 5 5 Moriarty/Estancia............... 42 86 44 89 / 5 5 5 5 Clines Corners.................. 48 81 50 85 / 10 5 5 5 Gran Quivira.................... 53 84 55 86 / 0 5 5 5 Carrizozo....................... 57 86 58 89 / 5 10 5 5 Ruidoso......................... 51 77 53 82 / 10 30 20 5 Capulin......................... 49 82 50 85 / 30 10 5 5 Raton........................... 46 84 47 88 / 20 10 5 5 Springer........................ 46 86 47 89 / 30 10 5 5 Las Vegas....................... 45 80 47 83 / 20 5 5 5 Clayton......................... 55 87 57 91 / 30 10 5 10 Roy............................. 51 84 53 87 / 40 5 5 0 Conchas......................... 57 91 59 95 / 40 5 5 0 Santa Rosa...................... 55 89 56 93 / 30 10 10 5 Tucumcari....................... 60 93 62 98 / 30 10 5 0 Clovis.......................... 57 88 59 94 / 30 10 20 5 Portales........................ 59 89 61 94 / 30 10 20 5 Fort Sumner..................... 59 91 61 96 / 30 10 10 5 Roswell......................... 60 93 61 100 / 20 20 20 0 Picacho......................... 56 85 58 92 / 20 40 20 5 Elk............................. 52 84 55 89 / 10 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 24
Hazardous weather outlook, May 23, 2:35 PM MDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 235 PM MDT Wed May 23 2018 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 235 PM MDT Wed May 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms across eastern New Mexico this afternoon until 9 pm this evening. Severe storms will be capable of producing large hail and strong gusty winds, with the potential for tornadic activity across southeastern New Mexico. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters should report severe weather through the National Weather Service Albuquerque web site or by calling 1.888.386.7637. 24
In the hours before
Local storm report, May 23, 3:10 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TORNADO 6 SSW PICACHO 33.27N 105.18W
05/23/2018 LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800650
RJHSpecial weather statement, May 23, 3:34 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT WED MAY 23 2018
NMZ538-540-232200-
Chaves County Plains-Southwest Chaves County-
334 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
400 PM MDT...
At 334 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hope to 19 miles east of Dunken. Movement
was north at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Frequent and dangerous cloud to ground lightning will also be
possible with these storms.
These storms will remain over mainly rural areas of southwestern
Chaves County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3272 10497 3305 10492 3307 10448 3296 10453
3296 10484 3274 10484
TIME...MOT...LOC 2134Z 198DEG 18KT 3289 10471 3283 10487
DPorterSpecial weather statement, May 23, 3:36 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT WED MAY 23 2018
NMZ534-232200-
Quay County-
336 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
400 PM MDT...
At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Nara Visa, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Nara Visa.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3547 10304 3536 10322 3547 10338 3574 10310
3574 10304
TIME...MOT...LOC 2136Z 227DEG 29KT 3549 10323
40Local storm report, May 23, 3:52 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 N LOGAN 35.44N 103.41W
05/23/2018 E1.50 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800651
RJHSpecial weather statement, May 23, 3:54 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT WED MAY 23 2018
NMZ512-514-515-232230-
East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo
Mountains-Southern Sangre de Cristos above 9500 feet-
354 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA AND WESTERN MORA COUNTIES UNTIL
430 PM MDT...
At 354 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cowles to Mora. Movement was northeast at
20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.
Locations impacted include...
Mora, La Cueva, Cowles, Ledoux, Cleveland, Ocate, Morphy Lake State
Park, Gascon, Holman and Ojo Feliz.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3619 10503 3591 10510 3590 10514 3592 10516
3590 10520 3591 10523 3589 10523 3580 10570
3609 10565
TIME...MOT...LOC 2154Z 225DEG 18KT 3588 10561 3597 10530
GuyerSpecial weather statement, May 23, 4:01 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT WED MAY 23 2018
NMZ538-232230-
Chaves County Plains-
401 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
430 PM MDT...
At 400 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles north of Maljamar to 6 miles northeast
of Loco Hills. Movement was north at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
These storms will remain over mainly rural areas of east central
Chaves County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3350 10385 3351 10372 3340 10372 3339 10376
3297 10377 3297 10396
TIME...MOT...LOC 2200Z 189DEG 16KT 3310 10379 3288 10389
DPorterThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.